# SDR USAA990317

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 41,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND .375 INCH LONG CRACK AT NOSE SKIN PANEL 5911403-1 AT RIVET HOLE 10 INCH AFT OF CENTER PITOT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER EA 51841.  (M)
